# SDR SWAA2013021912750

- Difficulty date: February 11, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL ANGLE LOCATED BS 727B OF LONGITUDINAL FLOORBEAM OUTBOARD SIDE AND RBL 45.5 CENTER WING BOX.  REPLACED VERTICAL ANGLE LOCATED BS 727B OF LONGITUDINAL FLOORBEAM OUTBOARD SIDE AND RBL 45.5 IAW SRM B737-300 51-10-02 ITEM 8 51-40-02 AND DRAWING 65-45410.
